B.Sc , Mathematics , , 2002 → 2006
MS , Pure Mathematics , Hakim Sabzevari University , 2006 → 2009
PhD , Pure Mathematics - Mathematics Analysis , Semnan University , 2009 → 2013


2018

"Orthogonal sets and an equivalent form of The axiom of choice"

International Conference on Applied Analysis and Mathematical

Hamid Baghani - 1397/03/30


2012

Functional Equations in Mathematical Analysis

, , Hamid Baghani, - Springer - 2012


1 - , Rahmatollah Lashkaripour, Hamid Baghani, Continuity and Fixed Point of a New Extension of F-Suzuki-Contraction Mappings in b-Metric Spaces With Application, Journal of Mathematical Extension. (2021) 14 67-90
2 - Maryam Ramezani, Hamid Baghani, Juan Nieto, On the new Hyers-Ulam-Rassias stability of the generalized cubic set-valued mapping in the incomplete normed spaces, Nonlinear Analysis-Modelling and Control. (2021) 26 821-841
3 - , Rahmatollah Lashkaripour, Hamid Baghani, Fixed point theorems for a new generalization of contractive maps in incomplete metric spaces and its application in boundary value problems, Journal of Applied Analysis. (2021) 27 1-9
4 - Maryam Ramezani, Hamid Baghani, Some new stability results of a Cauchy-Jensen equation in incomplete normed spaces, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. (2021) 459 124752-1-124752-12
5 - Zohreh Kyamehr, Hamid Baghani, Existence of solutions of BVPs for fractional Langevin equations involving Caputo fractional derivatives, Journal of Applied Analysis. (2020) 27 1-9
6 - Maryam Ramezani, Hamid Baghani, Ozgur Ege, Manuel De la Sen, A New Version of Schauder and Petryshyn Type Fixed Point Theorems in S-Modular Function Spaces, Symmetry-Basel. (2020) 12 1-8
7 - Rahmatollah Lashkaripour, Hamid Baghani, , A FIXED POINT PROBLEM VIA SIMULATION FUNCTIONS IN INCOMPLETE METRIC SPACES WITH ITS APPLICATION, Turkish World Mathematical Society Journal of Applied and Engineering Mathematics. (2020) 10 220-231
8 - , Rahmatollah Lashkaripour, Hamid Baghani, Shapour Heidakhani, Giuseppe Caristi, Existence of solutions of infinite system of nonlinear sequential fractional differential equations, Advances in Difference Equations. (2020) 22020 1-20
9 - Tanzeela Kanwal, Azhar Hussain, Hamid Baghani, Manuel de la Sen, New Fixed Point Theorems in Orthogonal F-Metric Spaces with Application to Fractional Differential Equation, Symmetry-Basel. (2020) 12 1-15
10 - Hamid Baghani, A NEW CONTRACTIVE CONDITION RELATED TO RHOADES'S OPEN QUESTION, INDIAN JOURNAL OF PURE and APPLIED MATHEMATICS. (2020) 51 565-578
11 - Maryam Ramezani, Hamid Baghani, ON A GENERALIZED FIXED POINT THEOREM IN INCOMPLETE SOFT METRIC SPACES, Matematicki Vesnik. (2020) 72 187-195
12 - Hamid Baghani, Jehad Alzabut, Juan J. Nieto, A coupled system of Langevin differential equations of fractional order and associated to antiperiodic boundary conditions, MATHEMATICAL METHODS IN THE APPLIED SCIENCES. (2020) 43 1-11
13 - Hamid Baghani, Jehad Alzabut, Javad Farokhi-Ostad, Juan J. Nieto, Existence and uniqueness of solutions for a coupled system of sequential fractional differential equations with initial conditions, Journal of Pseudo-Differential Operators and Applications. (2020) 11 1-11
14 - Hamid Baghani, Jehad Alzabut, Juan J. Nieto, Further Results on the Existence of Solutions for Generalized Fractional Basset-Boussinesq-Oseen Equation, Iranian Journal of Science and Technology Transaction A-Science. (2020) 44 1-7
15 - Hamid Baghani, Juan Nieto, On fractional Langevin equation involving two fractional orders in different intervals, Nonlinear Analysis-Modelling and Control. (2019) 24 884-897
16 - Hamid Baghani, Ravi Agarwal, Erdal Karpinar, On Coincidence Point and Fixed Point Theorems for a General Class of Multivalued Mappings in Incomplete Metric Spaces with an Application, Filomat. (2019) 33 4493-4508
17 - Hamid Baghani, Maryam Ramezani, Coincidence and Fixed Points for Multivalued Mappings in Incomplete Metric Spaces with Applications, Filomat. (2019) 33 13-26
18 - Jehad Alzabut, Weerawat Sudsutad, Zeynep Kayar, Hamid Baghani, A New Gronwall-Bellman Inequality in Frame of Generalized Proportional Fractional Derivative, Mathematics. (2019) 7 1-15
19 - Hamid Baghani, An analytical improvement of a study of nonlinear Langevin equation involving two fractional orders in different intervals, Journal of Fixed Point Theory and Applications. (2019) 21 1-11
20 - Maryam Ramezani, Hamid Baghani, On the 2-Adjointable Operators and Superstability of them between 2-Pre Hilbert C-Module Spaces, Iranian Journal of Mathematical Sciences and Informatics. (2019) 14 121-126
21 - Rahmatollah Lashkaripour, Hamid Baghani, , A NEW APPROACH TO SOME FIXED POINT THEOREMS FOR MULTIVALUED NONLINEAR F-CONTRACTIVE MAPS, Matematicki Vesnik. (2019) 71 368-377
22 - Hamid Baghani, Generalized multivalued F-contractions on non-complete metric spaces, International Journal of Nonlinear Analysis and Applications. (2018) 9 71-84
23 - Hamid Baghani, Existence and uniqueness of solutions to fractional Langevin equations involving two fractional orders, Journal of Fixed Point Theory and Applications. (2018) 20 1-7
24 - , Rahmatollah Lashkaripour, Hamid Baghani, A fixed point problem with constraint inequalities via a contraction in Incomplete metric spaces, Filomat. (2018) 32 3365-3379
25 - Hamid Baghani, Omid Baghani, A new contraction condition and its application to weakly singular Volterra integral equations of the second kind, Journal of Fixed Point Theory and Applications. (2017) 19 2601-2615
26 - , Hamid Baghani, The MeirKeeler fixed point theorem in incomplete modular spaces with application, Journal of Fixed Point Theory and Applications. (2017) 19 2369-2382
27 - Hamid Baghani, , A Fixed Point Theorem for a New Class of Set-Valued Mappings in R-Complete (Not Necessarily Complete) Metric Spaces, Filomat. (2017) 31 3875-3884
28 - - -, Hamid Baghani, Contractive gauge functions in strongly orthogonal metric spaces, International Journal of Nonlinear Analysis and Applications. (2017) 8 23-28
29 - Hamid Baghani, - -, , Robust Error Analysis of Solutions to Nonlinear Volterra Integral Equation in Lp Spaces, Australian Journal of Mathematical Analysis and Applications. (2016) 13 1-7
30 - Hamid Baghani, - -, , Orthogonal sets The axiom of choice and proof of a fixed point theorem, Journal of Fixed Point Theory and Applications. (2016) 18 465-477
31 - , - -, Hamid Baghani, EXISTENCE UNIQUENESS AND STABILITY OF SOLUTIONS FOR A CLASS OF NONLINEAR INTEGRAL EQUATIONS UNDER GENERALIZED LIPSCHITZ CONDITION, INDIAN JOURNAL OF PURE and APPLIED MATHEMATICS. (2012) 43 309-321
32 - - -, , Yeol Cho, Hamid Baghani, Approximate lie brackets a fixed point approach, JOURNAL OF INEQUALITIES AND APPLICATIONS. (2012) 2012 1-8
33 - , Hamid Baghani, - -, A Fixed Point Theorem for Contraction Type Maps in Partially Ordered Metric Spaces and Application to Ordinary Differential Equations, DISCRETE DYNAMICS IN NATURE AND SOCIETY. (2012) 2012 1-8
34 - - -, Hamid Baghani, , ON FELBINS-TYPE FUZZY NORMED LINEAR SPACES AND FUZZY BOUNDED OPERATORS, Iranian Journal of Fuzzy Systems. (2011) 8 117-130